RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1969, Volume 14, Issue 2, Pages 348–354 (Mi tvp1182)  

Short Communications

Some explicit formulas in the theory of branching stochastic processes with discrete time and one-type particles

B. I. Selivanov

Moscow

Abstract: Let $Z_0=1$, $Z_n$, $n=1,2,…,$ be the number of particles belonging to the $n$-th generation of a Halton–Watson branching process, $p_{nr}=\mathbf PŻ_n=r\}$ and $F_n(z)=\sum_{r\ge0}p_{nr}z^r$. It is supposed that $m=\mathbf EZ_1\ne1$ and $F(z)=F_1(z)$ be regular at the point $z=1$ for $m<1$. In the paper some formulas and an asymptotic expansion for the probabilities $p_{nr}$ are obtained.

Full text: PDF file (407 kB)

English version:
Theory of Probability and its Applications, 1969, 14:2, 336–342

Bibliographic databases:

Document Type: Article
Received: 18.04.1967
Revised: 24.01.1968

Citation: B. I. Selivanov, “Some explicit formulas in the theory of branching stochastic processes with discrete time and one-type particles”, Teor. Veroyatnost. i Primenen., 14:2 (1969), 348–354; Theory Probab. Appl., 14:2 (1969), 336–342

Citation in format AMSBIB
\Bibitem{Sel69}
\by B.~I.~Selivanov
\paper Some explicit formulas in the theory of branching stochastic processes with discrete time and one-type particles
\jour Teor. Veroyatnost. i Primenen.
\yr 1969
\vol 14
\issue 2
\pages 348--354
\mathnet{http://mi.mathnet.ru/tvp1182}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=246378}
\zmath{https://zbmath.org/?q=an:0281.60100|0214.16301}
\transl
\jour Theory Probab. Appl.
\yr 1969
\vol 14
\issue 2
\pages 336--342
\crossref{https://doi.org/10.1137/1114043}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1182
  • http://mi.mathnet.ru/eng/tvp/v14/i2/p348

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:484
    Full text:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019